화학공학소재연구정보센터
Transport in Porous Media, Vol.26, No.1, 89-98, 1997
Stokes flow in a slowly varying two-dimensional periodic pore
This article presents a series solution to the velocity in a two-dimensional long sinusoidal channel. The approach is based on a stream function formulation of the Stokes problem and a series expansion in terms of the width to the length ratio, which is considered small. Results show how immobile zones may appear and even flow separation and nonturbulent eddies, even in the absence of prima facie dead-end pores. It is shown that the how tends to concentrate in strips connecting pore throats.